Navigationsweiche Anfang

Navigationsweiche Ende

Publikationen 2015

  • B. Jacob, K. Morris, H. Zwart. C0-semigroups for hyperbolic partial differential equations on a one-dimensional spatial domain.  Journal of Evolution Equations 15(2) (2015) 493-502. arXiv, preprint, article.

  • B. Jacob, S.-A. Wegner. Asymptotics of Evolution Equations beyond Banach spaces. Semigroup Forum 91 (2) (2015), 347-377. arXiv, preprint, article.
  • B. Jacob, S.-A. Wegner, J. Wintermayr. Desch-Schappacher perturbation of one-parameter semigroups on locally convex spaces. Math. Nachr. 288 (8-9) (2015), 925 - 934. arXiv, preprint, article.
    • X. Wu, H. Elbern, B. Jacob. Efficiency and Sensitivity Analysis of Observation Networks for Atmospheric Inverse Modelling with Emissions. Preprint 2015. arXiv, preprint.